Solutions of linear systems of differential equations with random free terms
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 63-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_2_a6,
author = {A. I. Koronkevich},
title = {Solutions of linear systems of differential equations with random free terms},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--74},
year = {1961},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_2_a6/}
}
A. I. Koronkevich. Solutions of linear systems of differential equations with random free terms. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 63-74. http://geodesic.mathdoc.fr/item/IVM_1961_2_a6/